# SDR IPXA2023020390588

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,903 hours, 17,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Annunciator
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR 'DOOR DISARMED' ANNUNCIATOR BROKENREPLACED ANNUNCIATOR, OPS CHECK GOOD REF M/M 52-10-01
